# SDR DLM88080616

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 51,612 hours, 40,115 cycles
- Engine: Pwa JT8D219
- Engine time: 40,306 hours, 30,468 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 249001200
- Part serial: 3464
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GEN FAILED DURING INITIAL CLIMB-OUT WITH AN OPEN BUS TIE THE APU GEN WAS RUNNING AT THE TIME AND CARRIED THE LEFT GEN LOAD FWD LT GEN TO MCO AND PLAC PER MEL24-00-01A LT CSD DISC VERIFIED APU OIL FULL AND PERFORMED A CROSSTIE CK.  CKD GCU.  NO FAULTS.  CHKD CSD CHIP DETECTOR.  NO METAL FOUND.  REPLACED LT GEN CSD PER M/M.  ALSO REPLACED LT ENG GCU.  RAN ENGINE  CKD GEN/CSD OUTPUT OPERATION PER M/M.  ALL CKS GOOD MCO PLAC REMOVED.  GCU OFF S/N UM 3656C ON XJ2125B DPN.
